Aa
A
A
Close
1932338 tn?1349223998

Botox injection affecting retina?

Dear Dr. Hagan,

You know the eye anatomy better than anyone, so I have an important question for you...

Can several Botox injections (for laugh lines around the sides of eye)  to the side and below the eye accidently get into the blood vessels and travel to the back of the eye ?  

I have had several Botox injections on the sides and below my eye (3:00 to 6:00 on a clock) and they have hit blood vessels where my entire eye area became black and blue from blood for several days.
My thoughts are, logically couldn't that Botox have leaked into the damaged blood vessel and travelled to the back of my eye?  Is that anatomically possible ?  
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
711220 tn?1251894727
Dr. Hagan answers on odd days.

Dr. O.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Eye Care Community Resources
Top General Health Answerers
177275 tn?1511758844
Blank
Kansas City, MO
Avatar universal
Blank
Grand Prairie, TX
Avatar universal
Blank
San Diego, CA